# SDR IXXA20240803055

- Difficulty date: July 2, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 92,883 hours, 15,071 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 7660888
- Part serial: AAAR0Y0804
- Condition: Faulted
- Location: Right
- Part time: 92,883 hours, 15,071 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ENROUTE FROM KCLT TO KSBD R GEN DRIVE MESSAGE DISPLAYED ON EICAS FL340.   APU INOPERATIVE DUE TO SYSTEM ACTIVELY IN DEFERRED MAINTENANCE STATUS. PER ATI MINIMUM EQUIPMENT LIST 49-11-01-01 BOTH ENGINE GENERATORS MUST BE OPERATIVE IF APU IS INOPERATIVE FOR CURRENTLY SCHEDULED FLIGHT. CREW ELECTED DIVERSION TO KCVG. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. RIGHT ENGINE ELEC POWER IDG GENERATORY ASSEMBLY AND SHAFT SEAL REMOVED AND REPLACED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 24-11-01. WITH RIGHT ENGINE ENGAGED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 71-00-00, OPERATIONAL AND LEAK CHECKS GOOD. NO ADDITIONAL SYSTEM FAULTS NOTED.
